MAUDE Adverse Event Report: KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG

KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG
Model Number TL400
Medical Device Problem Codes Output Problem (3005); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there were function outages during use.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "function outages during use", couldn't be confirmed.After thorough testing, no fault was found with the product.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
POWER LED RUBINA, OPAL1 NIR/ICG
Common Device Name
POWER LED RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23405882
Report Number9610617-2025-01914
Device Sequence Number4966604
Product Code OWN
UDI-Device Identifier04048551425695
UDI-Public04048551425695
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL400
Device Catalogue NumberTL400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown